# SDR SCNA04008

- Difficulty date: June 11, 2004
- Submitted: June 22, 2004
- Operation: Air carrier
- Aircraft: PHHZJ
- Make and model: Boeing 737-800
- Aircraft serial: 30389
- Aircraft time: 14,920 hours, 6,000 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 14f
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLUORESCENT LIGHT AT 14F INOPERATIVE, EMERGENCY EXIT ROW.  ITEM PLACED ON MEL 33-2-1 CATEGORY C.
